Doctor insights on:
Home Remedies For Increased Sweating
Find cause first: Excessive sweating can be caused by many internal diseases that must be ruled out before your doctor can proceed with managing excessive sweating (hyperhidrosis). To start, a topical agent like drysol is used. If this does not work, then iontophoresis (a mechanical device) may help. After this, Robinul (an oral medication) may be prescribed. Finally, Botox injections are quite helpful. ...Read moreSee 1 more doctor answer
Any possible link between digestive issues and increased sweating? I.E. If one is constipated, maybe sweats more? Or is there no relation? Thank you
Can happen: Conditions that cause discomfort can trigger nonspecific stress hormone & Adrenalin release that can result in more sweating. Constipation falls into that category. I have seen a rare patient with true stool retention problems that developed body sweats & a 103 temp that disappeared after an enema. ...Read more
Side-effect: Unfortunately, sweating is a side-effect of many psychotropic medications especially antidepressants. It varies among patients and their specific response to the medication. There is no guaranty that any antidepressant may not trigger sweating. Please refer to sweathelp.Org to find more valuable information on "sweating". ...Read more
Saw my doc for increasin anx issues every morning i wakeup shakeing/ shiverin n increased sweating same time doc say take my meds ill b fine any ideas?
Anxiety may express : In many ways. Ptsd may produce nightmares during the night or upon awakening. Possibly you have withdrawal in the morning and need medication supplementation before bedtime. Maybe you suffer sleep apnea which causes symptoms similar to anxiety. The best way is to work out with therapist to modify response to anxiety and prevent further symptoms, and stick with psychiatrist's recommendations. ...Read more
Can amitriptyline cause increased sweating? On 10mg for a month and i've noticed i feel hot (no fever) and sweating. Thyroid normal. Hypochondriac.
I am on celexa for anxiety, wellbutrin for energy and desyrel for insomnia. I have increased sweating anything i can take to combat it?
Prescribing: Some people feel that a separate medication should be given to "combat" each symptom -- rather than investigating causes or seeing systemic inter-relationships. Is this maybe you? Excessive sweating can indicate issues with your medications (possible serotonin overload, for instance). Please work with your physician to review & deal with this, rather than automatically seeking another drug. ...Read moreSee 2 more doctor answers
I have anxiety, photofobia, increased sweating, weakness, dizziness, forgetfulness, palpitations, constant urination, weight loss. What can it be?
Need eval: You need to be seen by a physician for further evaluation. ...Read more
Easy bruising, hair loss, unintentional weight loss, dry skin, petechia, increased sweating, difficulty sleeping, low platelet count and taking ptu. ?
Could be due to PTU: The most common side effects are related to the skin and include rash, itching, hives, abnormal hair loss, and skin pigmentation. A decrease of white blood cells in the blood (agranulocytosis) may occur. Symptoms and signs of agranulocytosis include infectious lesions of the throat, the gastrointestinal tract, and skin with an overall feeling of illness and fever. This all could be due to ptu. ...Read more
Tea: Using hot tea to the areas of sweatyness (sp) is a home remedy. For instance, for sweaty feet, sometimes soaking them in hot tea will help decrease the amount of sweat they release, but no home remedy eliminates sweat completely. Hope this helps! ...Read more
- Talk to a doctor live online for free
- Home remedies for increased menstrual flow
- Home remedies for increased muscle tone
- Home remedies for increased skin pigmentation
- Ask a doctor a question free online
- Home remedies for increased energy level
- Home remedies for increased appetite
- Home remedies for increased size of mother1s breasts
- Home remedies for increased thirst
- Talk to a dermatologist online